A Compactness Theorem for Complete Ricci Shrinkers

File Description SizeFormat 
1005.3255v3.pdfAccepted version298.1 kBAdobe PDFDownload
Title: A Compactness Theorem for Complete Ricci Shrinkers
Author(s): Haslhofer, R
Mueller, R
Item Type: Journal Article
Publication Date: 1-Oct-2011
URI: http://hdl.handle.net/10044/1/10487
DOI: 10.1007/s00039-011-0137-4
ISSN: 1016-443X
Publisher: SPRINGER /BIRKHAUSER VERLAG
Start Page: 1091
End Page: 1116
Journal / Book Title: GEOMETRIC AND FUNCTIONAL ANALYSIS
Volume: 21
Issue: 5
Copyright Statement: © 2011 Springer Basel AG. The original publication is available at www.springerlink.com
Appears in Collections:Pure Mathematics
Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons